Estrogen withdrawal symptoms

Common Questions and Answers about Estrogen withdrawal symptoms

cenestin

Did you not taper off of it at all? Withdrawal symptoms from Celexa and other antidepressants can easily last 8 weeks. Contact your doc if things get worse.
I did not know at the time I had to taper off, hence I had extremely severe withdrawal symptoms, starting with flu like symptoms going to shivering, extreme anxiety, sleeplessness for two days and severe gastrointestinal problems. I started to exercise after the initial withdrawal symptoms went away and was able to sleep 5,5 hours waking up/stay awake in between, another 2 hours. My anxiety level was not as bad.
If I were you,I would consult my Oncologist to see if some type of medication can be prescribed to alleviate your symptoms. Joint pain, hot flashes, muscular weakness,sleep disorder and weight changes are also all symptoms of "menopause" and can cause a great deal of pain as well as general feelings of discomfort in different parts of the body. Sometimes it's not only the lack of hormones (estrogen) that cause hot flashes....
I'm not sure which would be worse; the long term risks of side effects or the symptoms I am experiencing now.
2 weeks ago my hairdresser informed me of much hairloss at my temples and around hairline, but more thyroid type loss pattern than estrogen. So my Dr. is pulling me off cytomel, I had already been reduced to 5cg qid, AM temp 97.2-97.7, dependding on how late I sleep, the later the higher. I have just gotten to the 2/day level. I'm wondering are there any w/d symptoms people have experience from coming off of cytomel?
I am on day 2 of having zero Pexeva and I have had lightheadness, vivid dreams, my equilibrium is constantly off (as if everything around me is moving or spinning), nausea, brain zaps, and many other symptoms. Are these withdrawal symptoms going to completely go away or am I going to live with them for the rest of my life? Thank you.
Hi, Cyclic estrogen and progesterone therapy will usually lead to cyclic bleeding upon withdrawal of the hormones. But it is difficult to comment without other details. Hence you may seek a second opinion. An ultrasound scan may be done to see the endometrial thickness and the condition of the ovaries. Hope this helps.
My OB/GYN likes to use a low dose of estrogen - Esclim - it's a patch to help out with perimenopausal symptoms for hot flashes. He also likes Remifemanin. You can buy that at any health food store. I'm a bit surprised to think that a Dr. would recommend an AD for hot-flashes. Was that your only symptom? I, too, just started fish oil supplements.
I am concerned that I am not having withdrawal bleeding on continuous sequential HRT. No others symptoms or problems -- feeling great! I wanted to do HRT on this schedule to keep uterus healthy , i.e., endometrium flat ... But my 1st and only ultrasound, after only 8mos of HRT (Vivelle dot .1mg x2 weekly and 14 days of 200mg Prometrium each month), shows thickened endometrium at 1.2 cm?? US was done on day 4 after last Prometrium tab -- maybe too soon in cycle?
an LH of 99, FSH 30, and normal estrogen (sorry I forgot the number) on day 21 or 26 of my cycle, depending on whether you want to count the day it started heavily bright red (26) or the day I started getting the browner variety (21)... Also-- I'm about 9 years out from an autologous bone marrow transplant to treat Hodgkins Disease. I'm 29 and still in remission. I did not have radiation. I also didn't have periods for about three years afterwards.
I have done reading and know that meds like clonidine and bentyl can help significantly reduce the withdrawal symptoms. I can't take off time from work, I have a small child and a family to take care of. There's no way I can just wait out the withdrawal symptoms, but I know I won't be able to truly heal until I get clean. Is there anyone who can give me advice?
However everybody can experience different symptoms of estrogen dominance, and I think that the withdrawal symptoms and physical harm that estrogen causes to your body's natural ability to regulate its own hormones is overlooked way too often. Here is a list of symptoms of estrogen dominance: http://members.tripod.com/nettie_mae/articles/estrogendominance.
It would be really helpful if you guys could tell me what symptoms exactly that you experienced with withdrawal. I have some other medical conditions besides the cancer which generally make me feel ******. It's hard for me to tell sometimes what is from the methadone withdrawal and what is from my other problems (severe reflux disease, pain from thoracic outlet syndrome in my arm, which is a nerve inpingement, arthritis, bone pain from cancer meds, shortness of breath on exercise, fatigue).
Hi Everyone, Welcome to Part 10!
also there are other medications your doctor can prescribe to you to help with the transition, the most important one is clonidine (not klonopin), clonidine is a blood pressure medication that helps lesson your withdrawal symptoms...please write it down and ask for it, it is cheap and non addicitve...and does wonders... i will check back here in a while to see what your answers to my questions are...or you can send me a private message...i will watch for it... good luck...and keep us posted...
Well, after the second week I started having more anxiety, some dizziness, brain zaps, etc. All withdrawal symptoms. So I actually took apart the capsule (BTW there are 100 granules in 37.5 mg.) and counted them for 3 weeks. I started at 50 granules, three days later took 40 granules, three days later took 30 granules, three days later took 20 granules, three days later 10 granules, and the last 10 days I took one less until yesterday I took only 1 granule.
What type of withdrawal symptoms can I expect? How many weeks/months until I start feeling like my old self? Thanks!
Beta was done 11 days past ET and I got a BFP!!! Try not to worry to much, alot of people say they feel no symptoms at all and still get a BFP. Best of luck to you.
How many days after IUI would you experience pregnancy symptoms? This discussion is related to <a href='/posts/show/184972'>how many days after iui would you get pregnancy symptoms OPEN</a>.
The problem is sometimes those pregnancy symptoms are an awful lot like period symptoms (it's a bummer that nature works that way). But either way, I started having sore breasts and slight nausea within about a week or so after my IUI. The IUI worked and I did get pregnant... so although everyone is different, the symptoms started rather early for me. We'll cross our fingers for you and hopefully you'll have some good news in a week or so!
I just think it depends on the person some people it may not bother as bad as the other withdrawal symptoms such as no sleep, anxiety, or upset stomach. the hot and cold sweats and no sleep are the worst for me!
Hi! I understand why you are confused! Since you DID withdraw to OCs, the estrace/progesterone challenge should have worked similarly! Unless there is some type of obstruction to the flow. If you have ever had cervical biopsies for dysplasia, this can be enough to cause cervical stenosis. It should be simple enough to check for that with a dilator in the office.
These symptoms may be experienced after withdrawal from estrogen patches. You should consult your gynecologist and then only stop using the patches. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
If a woman is still menstruating and her ovaries are removed, this causes a big drop in estrogen that happens quickly. The effect is a real withdrawal. Usually, the estrogen needs are greatest in the first 12 months or so. Often, initial dosages are higher than 0.3 mg of Premarin and may be 0.625mg or if that doesn't work, 1.25mg daily. The goal is to get enough to make the symptoms tolerable in the short run and to taper that dose down over the first 6-12 months or 12 to 18 months.
So I'm not really surprised that i'm feeling the detox worse now. but it's really damn unfair. methadone withdrawal is horrible, pms symptoms are horrible, but the two combined?? it really does hurt to be a female sometimes. it's so much not fair that i feel like stomping my feet and throwing a tantrum. but i'm staying very calm instead....
Yes SSRIs withdrawal can include a bunch of symptoms but you haven't been a long time on Prozac and Prozac is thought to be relatively smooth to withdraw from. Your real problem is the anxiety that comes with taking and withdrawing from drugs and your GAD. Seriously I would consider CBT or weekly appointment with a QUALIFIED psychologist. No matter how many drugs you take it won't cure your problem to the root but I think you still have some other drugs to try.
Hi, Estrogen withdrawal bleeding is usually excessive and heavy. Always it is better to use progestins to get withdrawal bleeding when periods get delayed due to some reason. Do consult your Doctor. Immediate stopping of the bleeding is necessary. This can be done with the help of haemostatic medications and progestins. A local examination and an ultrasound scan are necessary to find out if there is any other problem resulting in the excessive bleeding. Irritability can be tackled later.
MedHelp Health Answers